# SDR ABXA9500842

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Part number: 591055725N
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 91-22-07, ASB 32-244, FOUND TRAILING EDGE OF LEFT OUTBOARD GEAR DOOR BENT.  REPLACED SEAL IAW DC-9 SRM 51-30-2.
